Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nonexpansive mappings


Author: L A. Karlovitz
Journal: Proc. Amer. Math. Soc. 55 (1976), 321-325
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1976-0405182-X
MathSciNet review: 0405182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized Hilbert space property is used to analyze nonexpansive mappings in certain settings. In particular it is shown that in $ {l_1}$ and in the important, recently defined, space $ {J_0}$, a nonexpansive self-mapping of a bounded weak$ ^{\ast}$ closed convex subset has a fixed point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405182-X
Article copyright: © Copyright 1976 American Mathematical Society